Geometry & Topology
- Geom. Topol.
- Volume 17, Number 5 (2013), 2601-2688.
Proof of the Arnold chord conjecture in three dimensions, II
In “Proof of the Arnold chord conjecture in three dimensions, I” [Math. Res. Lett. 18 (2011) 295–313], we deduced the Arnold chord conjecture in three dimensions from another result, which asserts that an exact symplectic cobordism between contact three-manifolds induces a map on (filtered) embedded contact homology satisfying certain axioms. The present paper proves the latter result, thus completing the proof of the three-dimensional chord conjecture. We also prove that filtered embedded contact homology does not depend on the choice of almost complex structure used to define it.
Geom. Topol., Volume 17, Number 5 (2013), 2601-2688.
Received: 15 November 2011
Accepted: 8 February 2013
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hutchings, Michael; Taubes, Clifford. Proof of the Arnold chord conjecture in three dimensions, II. Geom. Topol. 17 (2013), no. 5, 2601--2688. doi:10.2140/gt.2013.17.2601. https://projecteuclid.org/euclid.gt/1513732685